# SDR DALA2022032401938

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 54,231 hours, 37,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN ABOVE THE FWD FLIGHT ATTENDANT SEAT IS INOPERATIVE. MAINTENANCE REPLACED THE #2 EMERGENCY LIGHT BATTERY ASSEMBLY PER B717 AMM 35-51. OPERATIONAL CHECK WAS GOOD. (LP #8250120)
